ARM PAIN AFTER CHEMO

I had a change in chemo drug to Vinblastine from Vincristine as I have peripheral neuropathy in my finger tips. However, after having the Vinblastine a week ago I'm now in terrible pain radiating up my whole left arm from the cannula injection site. I've been back to the hospital and they aren't sure what it is so suggested pain killers and a hot wrap with brufen topical gel but after 2 days of this I'm still in agony. 

Is there anyone who has experienced anything like this and/or anyone who can give advice on how to cope. ️

Parents
  • I'm 2 years post treatment.  I did a 6 month oral chemotherapy drug trial to prolong or prevent a return.  I've had terrible pains in my left arm & underarm this was the arm I had my chemotherapy in.  The pain is awful some days,  I also get terrible pain on the right side which was the one I had stage 3 TN & removal of some lymph nodes. My scar site is so sore,  lumpy & painful.  The after effects of the drug study has left me with lose of skin on my finger tips I struggle to take things out of my freezer winter  morning are the worse.  The heels of my feet are the same,  my toenail just fall off.   I still have no sensation in part of my arm.  My tastebuds have still not returned completely neither has my hair & my right breast due to radiotherapy is higher than my left, im quick big busted so the difference is noticeable especially in a bikini on holiday  I keep thinking will my life ever get back to normal. Im so grateful for all the help & treatment I've received & grateful to still be here I'd just live a day where im not in pain or dreading a reoccurrence.  

Reply
  • I'm 2 years post treatment.  I did a 6 month oral chemotherapy drug trial to prolong or prevent a return.  I've had terrible pains in my left arm & underarm this was the arm I had my chemotherapy in.  The pain is awful some days,  I also get terrible pain on the right side which was the one I had stage 3 TN & removal of some lymph nodes. My scar site is so sore,  lumpy & painful.  The after effects of the drug study has left me with lose of skin on my finger tips I struggle to take things out of my freezer winter  morning are the worse.  The heels of my feet are the same,  my toenail just fall off.   I still have no sensation in part of my arm.  My tastebuds have still not returned completely neither has my hair & my right breast due to radiotherapy is higher than my left, im quick big busted so the difference is noticeable especially in a bikini on holiday  I keep thinking will my life ever get back to normal. Im so grateful for all the help & treatment I've received & grateful to still be here I'd just live a day where im not in pain or dreading a reoccurrence.  

Children
No Data